Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 518695, 7 pages
http://dx.doi.org/10.1155/2014/518695
Research Article

A Stochastic Predator-Prey System with Stage Structure for Predator

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Mathematics, Zhaotong University, Zhaotong 657000, China

Received 20 February 2014; Accepted 8 April 2014; Published 30 April 2014

Academic Editor: Weiming Wang

Copyright © 2014 Shufen Zhao and Minghui Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. R. Beddington, “Mutual interference between parasities and its effect on searching efficiency,” Journal of Animal Ecology, vol. 44, pp. 331–341, 1975. View at Publisher · View at Google Scholar
  2. D. L. DeAngelis, R. A. Goldsten, and R. Neil, “A model for trophic interaction,” Ecology, vol. 56, pp. 88–92, 1975. View at Google Scholar
  3. P. Georgescu and Y.-H. Hsieh, “Global dynamics of a predator-prey model with stage structure for the predator,” SIAM Journal on Applied Mathematics, vol. 67, no. 5, pp. 1379–1395, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. R. M. May, Stability and Complexity in Model Ecosystems, Princeton University Press, Princeton, NJ, USA, 2001.
  5. M. Liu and K. Wang, “Global stability of stage-structured predator-prey models with Beddington-DeAngelis functional response,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 9, pp. 3792–3797, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. M. Liu and K. Wang, “Analysis of a stochastic autonomous mutualism model,” Journal of Mathematical Analysis and Applications, vol. 402, pp. 392–403, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Liu and K. Wang, “Stochastic Lotka-Volterra systems with Lévy noise,” Journal of Mathematical Analysis and Applications, vol. 410, no. 2, pp. 750–763, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  8. X. Mao, Stochastic Differential Equations and Their Applications, Horwood, Chichester, UK, 1997. View at MathSciNet
  9. X. Mao, “Stochastic versions of the LaSalle theorem,” Journal of Differential Equations, vol. 153, no. 1, pp. 175–195, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. D. J. Higham, “An algorithmic introduction to numerical simulation of stochastic differential equations,” SIAM Review, vol. 43, no. 3, pp. 525–546, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus